# SDR DALA2023120609979

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUSELAGE BTW CANTED STA Y=1178 AND LOG PROJECT 14L AT AFT FUSELAGE. (IN REF TO NRC: 00238). SUMMARY OF NRC 00298: FUSELAGE BTW CANTED STA Y=1178 AND LOG PROJECT 14L AT AFT FUSELAGE WAS REPAIRED PER ER/A 613199-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-613199 ADDED FOR AC 9565. (LP #0096881)
